# SDR KCSA071514

- Difficulty date: November 10, 2007
- Submitted: November 10, 2007
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747246F
- Aircraft serial: 21034
- Aircraft time: 118,830 hours, 38,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TENSION TIE SLOPING SHEAR WEB IS CRACKED (.5 INCH) AT STA 820, BETWEEN STR 10L & 10AL.
